RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 188, Number 6, Pages 1210–1213 (Mi dan34961)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The invariants of the group of triangular matrices of order $n$ with ones on the principal diagonal

I. B. Brodskii

Moscow institute of Economics and Statistics

Full text: PDF file (516 kB)

Bibliographic databases:

Document Type: Article
UDC: 512.88+519.46
Presented: I. N. Vekua
Received: 03.03.1969

Citation: I. B. Brodskii, “The invariants of the group of triangular matrices of order $n$ with ones on the principal diagonal”, Dokl. Akad. Nauk SSSR, 188:6 (1969), 1210–1213

Citation in format AMSBIB
\Bibitem{Bro69}
\by I.~B.~Brodskii
\paper The invariants of the group of triangular matrices of order $n$ with ones on the principal diagonal
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 188
\issue 6
\pages 1210--1213
\mathnet{http://mi.mathnet.ru/dan34961}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0252414}
\zmath{https://zbmath.org/?q=an:0224.20043}


Linking options:
  • http://mi.mathnet.ru/eng/dan34961
  • http://mi.mathnet.ru/eng/dan/v188/i6/p1210

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Brodskii, “Ob invariantakh unipotentnykh grupp”, UMN, 31:1(187) (1976), 243–244  mathnet  mathscinet  zmath
  • Number of views:
    This page:13
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019